# SDR CALA9800480

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14063
- Make and model: Doug DC-10-30
- Aircraft serial: 47864
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1521-1541
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 48L CORRODED IN CENTER CARGO AREA AT STA 1521-1541.  THE CORRODED AREA WAS CLEANED AND BLENDED OUT.  A NEW ANGLE WAS FABRICATED, THE AREA WAS REWORKED, AND REPAIR WAS INSTALLED IAW SRM 51-21-01 AND 51-31-01.
